# SDR DALA2019122097442

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,479 hours, 23,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1408740) CORROSION ON LOWER EXTRUDED CHORD AT STA 1060 BTW BL=2 TO BL=45 IN RH/LH MLG WHEEL WELL. CORRECTIVE ACTION: REPAIRED PER ER/A 583904-14, REV.ORIG. AND ETI-57-19-200 REV. 1.
